# SDR REXA2019043000646

- Difficulty date: April 30, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670320403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON PROTECTION PLATE SUPPORT IN STA. FS= 329 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX) SUMMARY OF NRC S/N 00296: CORROSION LEVEL 2. DUE TO NOT DAMAGE ALLOWED ON PROTECTION PLATE SUPPORT THIS WAS REPLACED PER SRM 53-21-23-101-002-A01 AND SRM 51-42-21-001-001-A01.
